# SDR IPXA10562455

- Difficulty date: September 8, 2010
- Submitted: September 13, 2010
- Operation: Air carrier
- Aircraft: N408UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23730
- Aircraft time: 26,402 hours, 18,215 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Web
- Condition: Corroded
- Location: Bs 373
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:SP, PREVIOUS BLEND AREA ON SHEAR WEB UPPER SURFACE AT BS 373, LBL 15.5 TO LBL 18.5 WL 208, EXCEEDS LIMITS SPECIFIED IN EO B757-5310-38276- B.  REPAIRED IAW ATS ER NR10-4466 AND EO B757-5310-39570-A.
